Lawrence Ein
Lawrence Ein
Verified email at uic.edu
Title
Cited by
Cited by
Year
Asymptotic invariants of base loci
L Ein, R Lazarsfeld, M Mustaţă, M Nakamaye, M Popa
Annales de l'institut Fourier 56 (6), 1701-1734, 2006
2522006
Uniform bounds and symbolic powers on smooth varieties
L Ein, R Lazarsfeld, KE Smith
arXiv preprint math/0005098, 2000
2302000
Singularities of theta divisors and the birational geometry of irregular varieties
L Ein, R Lazarsfeld
Journal of the American Mathematical Society, 243-258, 1997
1951997
Global generation of pluricanonical and adjoint linear series on smooth projective threefolds
L Ein, R Lazarsfeld
Journal of the American Mathematical Society 6 (4), 875-903, 1993
1931993
A subadditivity property of multiplier ideals.
JP Demailly, L Ein, R Lazarsfeld
Michigan Mathematical Journal 48 (1), 137-156, 2000
1892000
Vanishing theorems, a theorem of Severi, and the equations defining projective varieties
A Bertram, L Ein, R Lazarsfeld
Journal of the American Mathematical Society 4 (3), 587-602, 1991
1791991
Restricted volumes and base loci of linear series
L Ein, R Lazarsfeld, M Mustaţă, M Nakamaye, M Popa
American Journal of Mathematics 131 (3), 607-651, 2009
1512009
Syzygies and Koszul cohomology of smooth projective varieties of arbitrary dimension
L Ein, R Lazarsfeld
Inventiones mathematicae 111 (1), 51-67, 1993
1481993
Varieties with small dual varieties, I
L Ein
Inventiones mathematicae 86 (1), 63-74, 1986
1451986
Local positivity of ample line bundles
L Ein, O Küchle, R Lazarsfeld
Journal of Differential Geometry 42 (2), 193-219, 1995
1361995
Jet schemes and singularities
L Ein, M Mustata
Proc. Symp. Pure Math 80 (2), 505-546, 2009
1342009
Jumping coefficients of multiplier ideals
L Ein, R Lazarsfeld, KE Smith, D Varolin
Duke Mathematical Journal 123 (3), 469-506, 2004
1332004
Seshadri constants on smooth surfaces
L Ein, R Lazarsfeld
Astérisque 218, 177-186, 1993
1261993
Subvarieties of generic complete intersections
L Ein
Inventiones mathematicae 94 (1), 163-169, 1988
1131988
Uniform approximation of Abhyankar valuation ideals in smooth function fields
L Ein, R Lazarsfeld, KE Smith
American Journal of Mathematics 125 (2), 409-440, 2003
1102003
Some special Cremona transformations
L Ein, N Shepherd-Barron
American Journal of Mathematics 111 (5), 783-800, 1989
1101989
STABILITY AND RESTRICTIONS OF PICARD BUNDLES, WITH AN APPLICATIONS TO TI-IE NORMAL BUNDLES OF ELLIPTIC CURVES
L Ein, R Lazarsfeld
Complex Projective Geometry: Selected Papers, 149, 1992
1041992
Contact loci in arc spaces
L Ein, R Lazarsfeld, M Mustaţa
Compositio Mathematica 140 (5), 1229-1244, 2004
982004
Bounds for log canonical thresholds with applications to birational rigidity
T De Fernex, L Ein, M Mustata
arXiv preprint math/0212211, 2002
892002
Varieties with small dual varieties II
L Ein
Duke Mathematical Journal 52 (4), 895-907, 1985
891985
The system can't perform the operation now. Try again later.
Articles 1–20